# SDR IPXA2024120221669

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR FR 14 LOWER GUIDE IS DAMAGED. MB 60-028. BLENDED EDGE OF CREW DOOR FWD FR 14 LOWER GUIDE REMOVING DAMAGE IAW A300-600 SRM 51-75-10. NOMINAL THICKNESS: 0.155. MAX REMOVED MATERIAL: 0.012. REMAINING MATERIAL: 0.143. THEREFORE WITHIN LIMITS. T88093. NO FURTHER ACTION REQUIRED.
